# SDR AMTA200700064

- Difficulty date: February 21, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Engine: Rroyce RB211524B4
- System (JASC): 4920 · APU Core Engine
- Part: Bypass Valve
- Part number: 1589352
- Part serial: 191812
- Condition: Unserviceable
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTINUALLY SHUTS DOWN. AFTER REMOVAL AND REPLACEMENT OF COOLER BYPASS VALVE, INSPECTED ALL CHIP DETECTORS AND FILTER BYPASS PINS.  ALL CKD GOOD.  RAN APU UNLOADED FOR 20 MIN.  NO FAULTS.  RAN APU 45 MIN UNDER ELEC AND PNEUMATIC LOAD.  OPS CK GOOD.   (K)
